MAUDE Adverse Event Report: EXACTECH, INC. TRU CC FEMORAL SIZE 4 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRU CC FEMORAL SIZE 4 LEFT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-06-0240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 08/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: 02-012-45-4030 - lgc tibial fit tray cem sz 4f / 3t: (b)(6), 02-012-60-1440 - tru stem ext 14mm x 40mm: (b)(6), 02-012-60-1440 - tru stem ext 14mm x 40mm: (b)(6), 02-012-65-4009 - tru cc tib insert size 4, 9mm: (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant: (b)(6), 201-78-15 - holding pin mini sharp point 4 pk: (b)(6), 521-78-23 - threaded pin size 2.3 collared 2pk: (b)(6), 521-78-23 - threaded pin size 2.3 collared 2pk: (b)(6), 521-78-32 - threaded pin size 3.0 collarless 2pk:(b)(6), 521-78-36 - threaded pin size 5.1 collarless 2pk: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a patient underwent an initial total knee replacement on the left side.During the procedure, it was noted that an intra-operative distal femur fracture occurred while cementing on the final femoral component.It was mentioned that the anterior flange of the implant was caught on the anterior cortex, resulting in a femoral split of approximately two (2) centimeters.The fracture was fixed using two suture cerclage.No further patient impact was reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (type of investigation).The following sections were corrected: d4 (udi).H6 (health effect - clinical code).The reason for the bone fracture reported cannot be conclusively determined but may be related to a patient condition.However, this cannot be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRU CC FEMORAL SIZE 4 LEFT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
MDR Report Key22777284
Report Number1038671-2025-02721
Device Sequence Number15858475
Product Code JWH
UDI-Device Identifier10885862612410
UDI-Public10885862612410
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/23/2026
Device Catalogue Number02-010-06-0240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight96 KG